# SDR SWAA2018040921004

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 62,633 hours, 36,795 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: 256A222517
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYDRAULIC QUANTITY DECREASED DURING FLIGHT TO 54%.   ALL A SYSTEM HYDRAULIC FLIGHT CONTROLS REMAINED NORMAL.  R & R THE A/P ACTUATOR PRESSURE LINE PACKING IN THE ELEVATOR SERVO IAW AMM.
